# SDR SWAA2015013036217

- Difficulty date: January 15, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 28,155 hours, 16,564 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 986.5, RBL 43, FWD FLANGE, AROUND FASTENER HOLE.  REPAIRED FLOORBEAM IAW EA.
